# SDR USAA000786

- Difficulty date: June 5, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N563AU
- Make and model: Boeing 737301
- Aircraft serial: 23551
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Window Post
- Part time: 41,980 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED .250 INCH, LEFT C/D WINDOW POST.  INSTALLED DOUBLER PER EA 67382.  (M)
